• Previous Article
    Asymptotic boundedness and stability of solutions to hybrid stochastic differential equations with jumps and the Euler-Maruyama approximation
  • DCDS-B Home
  • This Issue
  • Next Article
    Advection-diffusion equation on a half-line with boundary Lévy noise
February 2019, 24(2): 615-635. doi: 10.3934/dcdsb.2018199

Optimal error estimates for fractional stochastic partial differential equation with fractional Brownian motion

1. 

College of Information Science and Technology, Donghua University, 2999 North Renmin Rd., Shanghai 201620, China

2. 

Department of Mathematics, College of Science, Donghua University, 2999 North Renmin Rd., Shanghai 201620, China

§ Corresponding author: Xiuwei Yin

Received  May 2017 Revised  December 2017 Published  June 2018

Fund Project: The Project-sponsored by NSFC (11571071), Innovation Program of Shanghai Municipal Education Commission (12ZZ063)) and The Fundamental Research Funds for the Central Universities (17D310403)

In this paper, we consider the numerical approximation for a class of fractional stochastic partial differential equations driven by infinite dimensional fractional Brownian motion with hurst index $ H∈ (\frac{1}{2}, 1) $. By using spectral Galerkin method, we analyze the spatial discretization, and we give the temporal discretization by using the piecewise constant, discontinuous Galerkin method and a Laplace transform convolution quadrature. Under some suitable assumptions, we prove the sharp regularity properties and the optimal strong convergence error estimates for both semi-discrete and fully discrete schemes.

Citation: Litan Yan, Xiuwei Yin. Optimal error estimates for fractional stochastic partial differential equation with fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2019, 24 (2) : 615-635. doi: 10.3934/dcdsb.2018199
References:
[1]

F. Biagini, Y. Hu, B. Øksendal and T. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Springer, 2008. doi: 10.1007/978-1-84628-797-8.

[2]

M. Caputo, Linear models of dissipation whose $ Q $ is almost frequency independent, Part Ⅲ, Geophys, J. R. Astron. Soc., 13 (1967), 529-539.

[3]

L. Chen, Nonlinear stochastic time-fractional diffusion equations on $ \mathbb{R} $: Moments, Hölder regularity and intermittency, Trans. Amer. Math. Soc., 369 (2017), 8497-8535. doi: 10.1090/tran/6951.

[4]

J. Cui and L. Yan, Controllability of neutral stochastic evolution equation driving by fractional Brownian motion, Acta. Math. Sci., 37 (2017), 108-118. doi: 10.1016/S0252-9602(16)30119-9.

[5]

M. Cui, Compact finite difference method for the fractional diffusion equation, J. Comput. Phys., 228 (2009), 7792-7804. doi: 10.1016/j.jcp.2009.07.021.

[6]

G. DaPrato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge university press, Cambridge, 2014. doi: 10.1017/CBO9781107295513.

[7]

T. E. DuncanB. Pasik-Duncan and B. Maslowski, Semilinear stochastic equations in a Hilbert space with a fractional brownian motion, SIAM J. Math. Anal., 40 (2009), 2286-2315. doi: 10.1137/08071764X.

[8]

T. E. DuncanB. Pasik-Duncan and B. Maslowski, Fractional Brownian motion and stochastic equations in Hilbert spaces, Stoch. Dyn., 2 (2002), 225-250. doi: 10.1142/S0219493702000340.

[9]

Y. Hu, Integral transformations and anticipative calculus for fractional Brownian motions, Mem. Amer. Math. Soc., 175 (2005), ⅷ+127 pp. doi: 10.1090/memo/0825.

[10]

A. Jentzen and P. E. Kloeden, The numerical approximation of stochastic partial differential equations, Milan J. Math., 77 (2009), 205-244. doi: 10.1007/s00032-009-0100-0.

[11]

A. Jentzen and P. E. Kloeden, Taylor Approximations for Stochastic Partial Differential Equations, SIAM, Philadelphia, 2011. doi: 10.1137/1.9781611972016.

[12]

B. JinR. Lazarov and Z. Zhou, Error estimates for a semidiscrete finite element method for fractional order parabolic equations, SIAM J. Numer. Anal., 51 (2013), 445-466. doi: 10.1137/120873984.

[13]

M. Kamrani and N. Jamshidi, Implicit Euler approximation of stochastic evolution equations with fractional Brownian motion, Commun. Nonlinear Sci. Numer., 44 (2017), 1-10. doi: 10.1016/j.cnsns.2016.07.023.

[14]

M. Kovács and J. Printems, Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation, Math. Comp., 83 (2014), 2325-2346. doi: 10.1090/S0025-5718-2014-02803-2.

[15]

R. Kruse, Optimal error estimates of Galerkin finite element methods for stochastic partial differential equations with multiplicative noise, IMA J. Numer. Anal., 34 (2014), 217-251. doi: 10.1093/imanum/drs055.

[16]

R. Kruse, Strong and Weak Approximation of Semilinear Stochastic Evolution Equations, Springer, 2014. doi: 10.1007/978-3-319-02231-4.

[17]

X. Li and X. Yang, Error estimates of finite element methods for stochastic fractional differential equations, J. Comput. Math., 35 (2017), 346-362. doi: 10.4208/jcm.1607-m2015-0329.

[18]

B. Maslowski and D. Nualart, Evolution equations driven by a fractional brownian motion, J. Funct. Anal., 202 (2003), 277-305. doi: 10.1016/S0022-1236(02)00065-4.

[19]

W. McLean and K. Mustapha, Convergence analysis of a discontinuous Galerkin method for a fractional diffusion equation, Numer. Algor., 52 (2009), 69-88. doi: 10.1007/s11075-008-9258-8.

[20]

W. McLean and K. Mustapha, Time-stepping error bounds for fractional diffusion problems with nonsmooth initial data, J. Comput. Phys., 293 (2015), 201-217. doi: 10.1016/j.jcp.2014.08.050.

[21]

A. L. Mehaute, T. Machado, J. C. Trigeassou and J. Sabatier, Fractional differential and its applications, FDA'04, Proceedings of the first IFAC workshop, vol. 2004-1, International Federation of Autromatic Control, ENSEIRB, Bordeaux, France, July 19-21, 2004.

[22]

Y. S. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Springer, 2008. doi: 10.1007/978-3-540-75873-0.

[23]

I. Nourdin, Selected Aspects of Fractional Brownian Motion, Springer, 2012. doi: 10.1007/978-88-470-2823-4.

[24]

D. Nualart, Malliavin Calculus and Related Topics, Springer, 2006.

[25]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, 1983. doi: 10.1007/978-1-4612-5561-1.

[26]

J. Quintana-Murillo and S. B. Yuste, A finite difference method with non-uniform timesteps for fractional diffusion and diffusion-wave equations, Eur. Phys. J. Spec. Top., 222 (2013), 1987-1998.

[27]

K. Sakamoto and M. Yamamoto, Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, J. Math. Anal. Appl., 382 (2011), 426-447. doi: 10.1016/j.jmaa.2011.04.058.

[28]

T. Simon, Comparing Fréchet and positive stable laws, Electron. J. Probab., 19 (2014), 1-25. doi: 10.1214/EJP.v19-3058.

[29]

V. Thomée, Galerkin Finite Element Methods for Parabolic Problems, Springer, 2006.

[30]

S. TindelC. Tudor and F. Viens, Stochastic evolution equations with fractional Brownian motion, Probab. Theory Relat. Field., 127 (2003), 186-204. doi: 10.1007/s00440-003-0282-2.

[31]

C. A. Tudor, Analysis of Variations for Self-similar Processes, Springer, 2013. doi: 10.1007/978-3-319-00936-0.

[32]

S. Umarov, On fractional Duhamels principle and its applications, J. Diff. Equa., 252 (2012), 5217-5234. doi: 10.1016/j.jde.2012.01.029.

[33]

F. Wang, Harnack Inequalities for Stochastic Partial Differential Equations, Springer, New York, 2013. doi: 10.1007/978-1-4614-7934-5.

[34]

X. WangR. Qi and F. Jiang, Sharp mean-square regularity results for SPDEs with fractional noise and optimal convergence rates for the numerical approximations, BIT Numer. Math., 57 (2017), 557-585. doi: 10.1007/s10543-016-0639-4.

[35]

Y. Yan, Galerkin finite element methods for stochastic parabolic partial differential equations, SIAM J. Numer. Anal., 43 (2005), 1363-1384. doi: 10.1137/040605278.

[36]

Y. ZhangZ. Sun and H. Liao, Finite difference methods for the time fractional diffusion equation on non-uniform meshes, J. Comput. Phys., 265 (2014), 195-210. doi: 10.1016/j.jcp.2014.02.008.

[37]

T. Zhang, Lattice approximations of reflected stochastic partial differential equations driven by space-time white noise, Ann. Appl. Probab., 26 (2016), 3602-3629. doi: 10.1214/16-AAP1186.

show all references

References:
[1]

F. Biagini, Y. Hu, B. Øksendal and T. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Springer, 2008. doi: 10.1007/978-1-84628-797-8.

[2]

M. Caputo, Linear models of dissipation whose $ Q $ is almost frequency independent, Part Ⅲ, Geophys, J. R. Astron. Soc., 13 (1967), 529-539.

[3]

L. Chen, Nonlinear stochastic time-fractional diffusion equations on $ \mathbb{R} $: Moments, Hölder regularity and intermittency, Trans. Amer. Math. Soc., 369 (2017), 8497-8535. doi: 10.1090/tran/6951.

[4]

J. Cui and L. Yan, Controllability of neutral stochastic evolution equation driving by fractional Brownian motion, Acta. Math. Sci., 37 (2017), 108-118. doi: 10.1016/S0252-9602(16)30119-9.

[5]

M. Cui, Compact finite difference method for the fractional diffusion equation, J. Comput. Phys., 228 (2009), 7792-7804. doi: 10.1016/j.jcp.2009.07.021.

[6]

G. DaPrato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge university press, Cambridge, 2014. doi: 10.1017/CBO9781107295513.

[7]

T. E. DuncanB. Pasik-Duncan and B. Maslowski, Semilinear stochastic equations in a Hilbert space with a fractional brownian motion, SIAM J. Math. Anal., 40 (2009), 2286-2315. doi: 10.1137/08071764X.

[8]

T. E. DuncanB. Pasik-Duncan and B. Maslowski, Fractional Brownian motion and stochastic equations in Hilbert spaces, Stoch. Dyn., 2 (2002), 225-250. doi: 10.1142/S0219493702000340.

[9]

Y. Hu, Integral transformations and anticipative calculus for fractional Brownian motions, Mem. Amer. Math. Soc., 175 (2005), ⅷ+127 pp. doi: 10.1090/memo/0825.

[10]

A. Jentzen and P. E. Kloeden, The numerical approximation of stochastic partial differential equations, Milan J. Math., 77 (2009), 205-244. doi: 10.1007/s00032-009-0100-0.

[11]

A. Jentzen and P. E. Kloeden, Taylor Approximations for Stochastic Partial Differential Equations, SIAM, Philadelphia, 2011. doi: 10.1137/1.9781611972016.

[12]

B. JinR. Lazarov and Z. Zhou, Error estimates for a semidiscrete finite element method for fractional order parabolic equations, SIAM J. Numer. Anal., 51 (2013), 445-466. doi: 10.1137/120873984.

[13]

M. Kamrani and N. Jamshidi, Implicit Euler approximation of stochastic evolution equations with fractional Brownian motion, Commun. Nonlinear Sci. Numer., 44 (2017), 1-10. doi: 10.1016/j.cnsns.2016.07.023.

[14]

M. Kovács and J. Printems, Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation, Math. Comp., 83 (2014), 2325-2346. doi: 10.1090/S0025-5718-2014-02803-2.

[15]

R. Kruse, Optimal error estimates of Galerkin finite element methods for stochastic partial differential equations with multiplicative noise, IMA J. Numer. Anal., 34 (2014), 217-251. doi: 10.1093/imanum/drs055.

[16]

R. Kruse, Strong and Weak Approximation of Semilinear Stochastic Evolution Equations, Springer, 2014. doi: 10.1007/978-3-319-02231-4.

[17]

X. Li and X. Yang, Error estimates of finite element methods for stochastic fractional differential equations, J. Comput. Math., 35 (2017), 346-362. doi: 10.4208/jcm.1607-m2015-0329.

[18]

B. Maslowski and D. Nualart, Evolution equations driven by a fractional brownian motion, J. Funct. Anal., 202 (2003), 277-305. doi: 10.1016/S0022-1236(02)00065-4.

[19]

W. McLean and K. Mustapha, Convergence analysis of a discontinuous Galerkin method for a fractional diffusion equation, Numer. Algor., 52 (2009), 69-88. doi: 10.1007/s11075-008-9258-8.

[20]

W. McLean and K. Mustapha, Time-stepping error bounds for fractional diffusion problems with nonsmooth initial data, J. Comput. Phys., 293 (2015), 201-217. doi: 10.1016/j.jcp.2014.08.050.

[21]

A. L. Mehaute, T. Machado, J. C. Trigeassou and J. Sabatier, Fractional differential and its applications, FDA'04, Proceedings of the first IFAC workshop, vol. 2004-1, International Federation of Autromatic Control, ENSEIRB, Bordeaux, France, July 19-21, 2004.

[22]

Y. S. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Springer, 2008. doi: 10.1007/978-3-540-75873-0.

[23]

I. Nourdin, Selected Aspects of Fractional Brownian Motion, Springer, 2012. doi: 10.1007/978-88-470-2823-4.

[24]

D. Nualart, Malliavin Calculus and Related Topics, Springer, 2006.

[25]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, 1983. doi: 10.1007/978-1-4612-5561-1.

[26]

J. Quintana-Murillo and S. B. Yuste, A finite difference method with non-uniform timesteps for fractional diffusion and diffusion-wave equations, Eur. Phys. J. Spec. Top., 222 (2013), 1987-1998.

[27]

K. Sakamoto and M. Yamamoto, Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, J. Math. Anal. Appl., 382 (2011), 426-447. doi: 10.1016/j.jmaa.2011.04.058.

[28]

T. Simon, Comparing Fréchet and positive stable laws, Electron. J. Probab., 19 (2014), 1-25. doi: 10.1214/EJP.v19-3058.

[29]

V. Thomée, Galerkin Finite Element Methods for Parabolic Problems, Springer, 2006.

[30]

S. TindelC. Tudor and F. Viens, Stochastic evolution equations with fractional Brownian motion, Probab. Theory Relat. Field., 127 (2003), 186-204. doi: 10.1007/s00440-003-0282-2.

[31]

C. A. Tudor, Analysis of Variations for Self-similar Processes, Springer, 2013. doi: 10.1007/978-3-319-00936-0.

[32]

S. Umarov, On fractional Duhamels principle and its applications, J. Diff. Equa., 252 (2012), 5217-5234. doi: 10.1016/j.jde.2012.01.029.

[33]

F. Wang, Harnack Inequalities for Stochastic Partial Differential Equations, Springer, New York, 2013. doi: 10.1007/978-1-4614-7934-5.

[34]

X. WangR. Qi and F. Jiang, Sharp mean-square regularity results for SPDEs with fractional noise and optimal convergence rates for the numerical approximations, BIT Numer. Math., 57 (2017), 557-585. doi: 10.1007/s10543-016-0639-4.

[35]

Y. Yan, Galerkin finite element methods for stochastic parabolic partial differential equations, SIAM J. Numer. Anal., 43 (2005), 1363-1384. doi: 10.1137/040605278.

[36]

Y. ZhangZ. Sun and H. Liao, Finite difference methods for the time fractional diffusion equation on non-uniform meshes, J. Comput. Phys., 265 (2014), 195-210. doi: 10.1016/j.jcp.2014.02.008.

[37]

T. Zhang, Lattice approximations of reflected stochastic partial differential equations driven by space-time white noise, Ann. Appl. Probab., 26 (2016), 3602-3629. doi: 10.1214/16-AAP1186.

Figure 1.  Convergence rates for the spatial discretization
Figure 2.  Convergence rates for the differential $\alpha$
[1]

María J. Garrido–Atienza, Kening Lu, Björn Schmalfuss. Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 473-493. doi: 10.3934/dcdsb.2010.14.473

[2]

Guolian Wang, Boling Guo. Stochastic Korteweg-de Vries equation driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5255-5272. doi: 10.3934/dcds.2015.35.5255

[3]

S. Kanagawa, K. Inoue, A. Arimoto, Y. Saisho. Mean square approximation of multi dimensional reflecting fractional Brownian motion via penalty method. Conference Publications, 2005, 2005 (Special) : 463-475. doi: 10.3934/proc.2005.2005.463

[4]

Ahmed Boudaoui, Tomás Caraballo, Abdelghani Ouahab. Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2521-2541. doi: 10.3934/dcdsb.2017084

[5]

Yong Xu, Rong Guo, Di Liu, Huiqing Zhang, Jinqiao Duan. Stochastic averaging principle for dynamical systems with fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2014, 19 (4) : 1197-1212. doi: 10.3934/dcdsb.2014.19.1197

[6]

Yong Xu, Bin Pei, Rong Guo. Stochastic averaging for slow-fast dynamical systems with fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2257-2267. doi: 10.3934/dcdsb.2015.20.2257

[7]

Liu Liu. Uniform spectral convergence of the stochastic Galerkin method for the linear semiconductor Boltzmann equation with random inputs and diffusive scaling. Kinetic & Related Models, 2018, 11 (5) : 1139-1156. doi: 10.3934/krm.2018044

[8]

Defei Zhang, Ping He. Functional solution about stochastic differential equation driven by $G$-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (1) : 281-293. doi: 10.3934/dcdsb.2015.20.281

[9]

Harbir Antil, Mahamadi Warma. Optimal control of the coefficient for the regional fractional $p$-Laplace equation: Approximation and convergence. Mathematical Control & Related Fields, 2018, 8 (0) : 1-38. doi: 10.3934/mcrf.2019001

[10]

Shaokuan Chen, Shanjian Tang. Semi-linear backward stochastic integral partial differential equations driven by a Brownian motion and a Poisson point process. Mathematical Control & Related Fields, 2015, 5 (3) : 401-434. doi: 10.3934/mcrf.2015.5.401

[11]

Jin Li, Jianhua Huang. Dynamics of a 2D Stochastic non-Newtonian fluid driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2012, 17 (7) : 2483-2508. doi: 10.3934/dcdsb.2012.17.2483

[12]

Tyrone E. Duncan. Some linear-quadratic stochastic differential games for equations in Hilbert spaces with fractional Brownian motions. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5435-5445. doi: 10.3934/dcds.2015.35.5435

[13]

Moulay Rchid Sidi Ammi, Ismail Jamiai. Finite difference and Legendre spectral method for a time-fractional diffusion-convection equation for image restoration. Discrete & Continuous Dynamical Systems - S, 2018, 11 (1) : 103-117. doi: 10.3934/dcdss.2018007

[14]

Can Huang, Zhimin Zhang. The spectral collocation method for stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2013, 18 (3) : 667-679. doi: 10.3934/dcdsb.2013.18.667

[15]

Tadahisa Funaki, Yueyuan Gao, Danielle Hilhorst. Convergence of a finite volume scheme for a stochastic conservation law involving a $Q$-brownian motion. Discrete & Continuous Dynamical Systems - B, 2018, 23 (4) : 1459-1502. doi: 10.3934/dcdsb.2018159

[16]

Henryk Leszczyński, Monika Wrzosek. Newton's method for nonlinear stochastic wave equations driven by one-dimensional Brownian motion. Mathematical Biosciences & Engineering, 2017, 14 (1) : 237-248. doi: 10.3934/mbe.2017015

[17]

Yong Ren, Xuejuan Jia, Lanying Hu. Exponential stability of solutions to impulsive stochastic differential equations driven by $G$-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2157-2169. doi: 10.3934/dcdsb.2015.20.2157

[18]

Berat Karaagac. New exact solutions for some fractional order differential equations via improved sub-equation method. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 447-454. doi: 10.3934/dcdss.2019029

[19]

Ji Shu. Random attractors for stochastic discrete Klein-Gordon-Schrödinger equations driven by fractional Brownian motions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (4) : 1587-1599. doi: 10.3934/dcdsb.2017077

[20]

Yanzhao Cao, Li Yin. Spectral Galerkin method for stochastic wave equations driven by space-time white noise. Communications on Pure & Applied Analysis, 2007, 6 (3) : 607-617. doi: 10.3934/cpaa.2007.6.607

2017 Impact Factor: 0.972

Metrics

  • PDF downloads (46)
  • HTML views (240)
  • Cited by (0)

Other articles
by authors

[Back to Top]